MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ECHLEON; OXC

ETHICON ENDO-SURGERY, LLC. ECHLEON; OXC
Catalog Number ECH60R
Medical Device Problem Codes Difficult to Insert (1316); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during attachment in laparoscopic thoracic surgery, the staple line reinforcement was broken and could not be properly adhered.Another device was used to complete the case.There were no adverse consequences to the patient.No additional information provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 7/09/2026.D4: batch # unk.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.H4: the device manufacture date is currently not available.Additional information was requested, and the following was obtained: 1.Could you please provide more details for device malfunction? 2.Could you please clarify if there was any damage found? the buttress was damaged.3.Please confirm whether the broken identify was the reinforcement or the applicator? reinforcement.4.Please provide a picture if available, no.No lot or batch number was provided; therefore, a device history could not be done.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ECHLEON
Common Device Name
OXC
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO SURGERY
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
*   00969
3035526892
MDR Report Key25769210
Report Number3005075853-2026-05523
Device Sequence Number9741102
Product Code OXC
UDI-Device Identifier10705036023296
UDI-Public10705036023296
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190937
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberECH60R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown